# SDR CA150109003

- Difficulty date: January 9, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 25,849 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Part number: 2990054101
- Condition: Loose
- Location: Ejector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EJECTOR PUMP SCREEN SEPARATED (WAS LOOSE) AND COULD POTENTIALLY MOVE AROUND INSIDE FUEL TANK. THIS SCREEN WAS SUPPOSED TO BE HELD IN PLACE BY THE GROOVE AROUND THE PUMP INLET.
